# SDR DALA1026090177

- Difficulty date: October 5, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 92,953 hours, 13,757 cycles
- Engine: Pwa PW4060
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT STA 955 REAR SPAR BULKHEAD FAILSAFE STRAP CRACK REPAIRED. TEE FITTING REPLACED AND SKIN CORROSION.  REWORK ACCOMPLISHED IAW ERA 482282-14AD.
